# SDR PLGA9607072

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4657 - AFTER TAKEOFF FROM ALB EN ROUTE TO LGA, THE CREW NOTED THE HYD LOW LEVEL WARNING LIGHT ILLUMINATED AND THE HYD QTY INDICATION DROPPING.  THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND DIVERTED BACK TO ALB.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THE RIGHT GEAR DOWN LOCK SWIVEL HAD BROKEN.  MAINTENANCE REMOVED AND REPLACED THE SWIVEL AND PERFORMED AN OPS CHECK OF THE GEAR WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
